# SDR 06FDEA1523

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELLY SKIN STA 995-1029 BETWEEN LONGERONS 51 RT AND 51 LT, FOUND EXTERNAL DOUBLER REPAIR.  REMOVED REPAIR IAW SRM 51-35-01 VOL 2.  STRIPPED PAINT FROM AREA IAW SRM 51-210-01 PAGE 26 VOL 1.  REMOVED FS BETWEEN STA 1000 TO 1045 LONG 48L-48R.  CUT SKIN SECTION AT STA 1006 TO 1042.  CUT PRODUCTION SKIN SPLICE REPLACEMENT SECTION IAW SRM 53- 20-00 FIG 17 VOL 1 SHT 1-2-5.  CUT DAMAGED AREA OF TEAR STRIP AT STA 1019 AND REPAIRED IAW SRM 53-20-00 FIG 18 VOL 1 AT STA 1039.  CUT DAMAGED TEARSTRIP AND MADE AN INTERNAL DOUBLER OF THE AFT SPLICE IAW SRM 53-20-00 FIG 17 VOL 1.
